Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Morphology of the Chinook Verb

John R. Swanton
American Anthropologist
New Series, Vol. 2, No. 2 (Apr. - Jun., 1900), pp. 199-237
Published by: Wiley on behalf of the American Anthropological Association
Stable URL: http://www.jstor.org/stable/659238
Page Count: 40
  • Download PDF
  • Add to My Lists
  • Cite this Item